Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

No polynomial bound for the chip firing game on directed graphs


Author: Kimmo Eriksson
Journal: Proc. Amer. Math. Soc. 112 (1991), 1203-1205
MSC: Primary 90D43; Secondary 05C20
DOI: https://doi.org/10.1090/S0002-9939-1991-1065944-3
MathSciNet review: 1065944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tardos has proved a polynomial bound on the length of a convergent chip firing game on an undirected graph. This paper demonstrates a game with exponential growth on a directed graph.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D43, 05C20

Retrieve articles in all journals with MSC: 90D43, 05C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1065944-3
Keywords: Graph, game, chip firing
Article copyright: © Copyright 1991 American Mathematical Society